Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    2
  • views
    4731

Second day of taking accutane

simonev

262 views

So yesterday i started taking roaccutane/accutane (oratane tablets)

Im only on 20mg because of my weight and i take other medication.

Today is the second day.

I have noticed my skin is really greasy. I was thinking maybe because the tablets are pushing out all the oils?, anyway my face is redder than usual and all my acne/pimples have come out. I am kind of nervous as most people say; the first few months it gets way worse, im im alreadying seeing bad stuff the 2nd day, but i have hope from watchign many blogs on youtube of others taking this journey to new and improved skin :pray:



2 Comments


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×